Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How to raise cd4 count
Jun 24, 2012

I m on HIV treatment from this week. and my HB is 9.4., can i take iron injection or tablet to increase my HB. and presently i m not able to eat anything. How to raise my hunger?

Response from Dr. Holodniy

You don't indicate what HIV meds you are taking, and whether your hemoglobin was low before starting HIV meds. The first thing that has to be done is determine why your hemoglobin level is low. There are several possibilities with iron deficiency being one. Thus, this may not be an iron problem, so it is important to find the cause first. Why you can't eat anything could also have many reasons, but it is unlikely the low hemoglobin is the cause.



Previous
Case of Airborne AIDS in Spain?
Next
Should I tell my family?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement